A 51-year-old female asked:
Disclaimer

got woken up by my heart beating really fast not long after going to sleep. i'm occasionally taking 10mg of endep. could that be the cause?

1 doctor answer
Dr. Gurmukh Singh
48 years experience Pathology
Could be: Disturbances of heart rhythm is a known side effect of this medication. You should discuss it with your doctor to find out if an alternative medication may be more suitable for you. Visit this site for info:https://www.drugs.com/sfx/endep-side-effects.html Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex.
Answered on May 15, 2018
1
1 comment
1
1 thank
Dr. Gurmukh Singh
48 years experience Pathology
Provided original answer
Wish you good health!
Feb 3, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
It might be: reasonable to ask your health care provider to prescribe a monitor for you to wear for a few days in order to evaluate for an arrhythmia causing your ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Michelle Zetoony
17 years experience Sleep Medicine
Breathing changes: Sleep and breathing is a huge topic. Breathing does change and get more shallow during deeper sleep. Also, though, sleep problems from breathing and ... Read More
2
2 thanks
A 63-year-old female asked:
Dr. John Garner
15 years experience Cardiology
Probably not, but...: Whatever this is, it's obviously bothersome to you. The most likely cause is something called supraventricular tachycardia which means a fast rhythm f ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Fatigue: There may be different causes to your problem. Obstructive sleep apnea is more commonly recognized now and can be responsible for daytime sleepiness, ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month